Translator Disclaimer
1 October 2011 Manin’s conjecture for quartic Del Pezzo surfaces with a conic fibration
R. De la Bretèche, T. D. Browning
Duke Math. J. 160(1): 1-69 (1 October 2011). DOI: 10.1215/00127094-1443466

Abstract

An asymptotic formula is established for the number of Q-rational points of bounded height on a nonsingular quartic Del Pezzo surface with a conic bundle structure.

Citation

Download Citation

R. De la Bretèche. T. D. Browning. "Manin’s conjecture for quartic Del Pezzo surfaces with a conic fibration." Duke Math. J. 160 (1) 1 - 69, 1 October 2011. https://doi.org/10.1215/00127094-1443466

Information

Published: 1 October 2011
First available in Project Euclid: 27 September 2011

zbMATH: 1245.11044
MathSciNet: MR2838351
Digital Object Identifier: 10.1215/00127094-1443466

Subjects:
Primary: 11D45
Secondary: 14G25

Rights: Copyright © 2011 Duke University Press

JOURNAL ARTICLE
69 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.160 • No. 1 • 1 October 2011
Back to Top